Equations with General Coefficients in the 测 圆 海 镜
Publications mathématiques et informatique de Rennes, no. 2 (1985), pp. 23-30.
@article{PSMIR_1985___2_23_0,
     author = {Chemla, Karine},
     title = {Equations with General Coefficients in the Ce  Yuan  Hai  Jing },
     journal = {Publications math\'ematiques et informatique de Rennes},
     pages = {23--30},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {2},
     year = {1985},
     zbl = {0602.01004},
     language = {en},
     url = {http://archive.numdam.org/item/PSMIR_1985___2_23_0/}
}
Chemla, Karine. Equations with General Coefficients in the 测 圆 海 镜. Publications mathématiques et informatique de Rennes, no. 2 (1985), pp. 23-30. http://archive.numdam.org/item/PSMIR_1985___2_23_0/